AMS eContent Search Results
Matches for: msc=(45E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Rakowski and I. Spitkovsky. On normal solvability of the Riemann problem with singular coefficient . Proc. Amer. Math. Soc. 125 (1997) 815-826. MR 1353395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. F. Roach. On the commutative properties of boundary integral operators . Proc. Amer. Math. Soc. 73 (1979) 219-227. MR 516468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kevin Clancey. Invariant subspaces of infinite codimension for some nonnormal operators . Proc. Amer. Math. Soc. 37 (1973) 525-528. MR 0308841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1